Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Mild tingling in hand that increases at night, pain under the arm. Advise?

HI, I have a mild tingling in my right hand (I am right handed) for 3 days now. It comes and goes, but seems to be worse at night. I do spend a good deal of time on a computer, but also feel pain under my arm that also comes and goes. I'm travelling, so not near my doctor. Can I wait to have this seen, or should I try to find a doctor where I am now?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response

Thanks for writing to us.

I am Dr. Vaibhav Gandhi, I am Orthopaedic surgeon and spine specialist.

I have studied your case. It appears to be an occupation[excessive computer use] related problem. Other most likely reason could be cervical disc.
The cause of frequent problem -this kind of pain is due to compression of spinal nerve because of spinal disc bulge[ disc-is a soft cushion between two vertebrae]. Nerve compression lead to radiating pain [along chest or arm and hand ], which aggravated on long time sitting in same particular position.

Here are my other useful suggestions for neck strengthening :
Avoid lifting weights , Avoid excessive stress on neck muscles
Sit with a support on your neck and back.
Take break every half hour while at office. Try to do some stretches and joint movements .

If the above do not help, you may need to see a Physiotherapist
Check your vit B12 level and vit D3 level through blood test.
If such patient come to my clinic I will investigate in the form of - X ray chest and spine and if needed, MRI spine and management accordingly.

Hope I answered your questions.

Take care
Answered: Fri, 21 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor